Vol. 1, No. 1, 1951

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the definition of normal numbers

Ivan Niven and H. Zuckerman

Vol. 1 (1951), No. 1, 103–109
Mathematical Subject Classification 2000
Primary: 10.0X
Milestones
Published: 1 March 1951
Authors
Ivan Niven
H. Zuckerman